# SDR SWAA2025012086512

- Difficulty date: January 16, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 56,914 hours, 34,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL; FWD. BULKHEAD; ABOVE BOOST PUMP; BRACKET CRACKED<[01] REMOVED AND REPLACED RIGHT MLG WHEEL WELL FWD BULKHEAD; ABOVE BOOST PUMP BRACKET IN REF SRM 51-10-02 AND 51-40-02.
